# SDR JR2R20220613520

- Difficulty date: June 13, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N85340
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000562
- Aircraft time: 12,969 hours, 7,472 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Part number: 17031107052
- Condition: Cracked
- Location: Zone 600
- Part time: 12,969 hours, 7,472 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING FWD SPAR #1 CRACKED
